# SDR 95ZZZX1770

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Right Propeller
- Part time: 198 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DE-ICE BOOT UNBONDED FROM ONE BLADE ON RIGHT PROPELLER.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL 198 HOURS AGO AT WHICH TIME THE BOOT WAS INSTALLED.  UPON INSPECTION OF BOOT REMOVED, DISCOVERED THE PAINT APPLIED TO THE BLADE WAS STUCK TO GLUE ON THE BOOT.
